# SDR FDEA2018092532658

- Difficulty date: September 23, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 19,840 hours, 3,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W86609
- Condition: Cracked
- Location: Bs 1932
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STA 1932, RBL 36 FLOOR SUPPORT FOUND CRACK. REPAIRED AS PER   SRM 53-70-53-2R FIG 202 REPAIR 2 FROM STATION 1925 TO STATION 1968 RBL 36. REPAIR   CLASSIFIED AS MAJOR AS PER GMM6-2-100.
